MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s0022215100101513

Медицинская библиотека · The Journal of laryngology and otology · 1987

Stridor due to drug-induced hypokalaemic alkalosis.

Sarkar S K

Клинический случайСтатьяПеревод в очереди

Аннотация

A 76-year-old on long-term Lasix and Pyrogastrone presented with stridor. This became worse with local irritation, e.g. on coughing or during indirect laryngoscopy. Indirect laryngoscopy showed a narrow glottis with an otherwise normal larynx. Blood investigation showed a low serum potassium with a raised bicarbonate level, and a serum calcium level just within the acceptable normal range. A diagnosis of laryngospasm secondary to drug-induced hypokalaemic alkalosis was made. This was treated with the withdrawal of the above drugs and supplementing potassium orally.

Для цитирования: Sarkar S K. Stridor due to drug-induced hypokalaemic alkalosis.. The Journal of laryngology and otology. 1987. DOI: 10.1017/s0022215100101513.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.